# SDR DALA2018030301349

- Difficulty date: March 2, 2018
- Submitted: March 3, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 962
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLES  BETWEEN BS 962, LBL 44, RBL 44, Z=-7 LT & RT SIDE AT WING BOX AREA. THE ANGLES WERE REPLACED IAW SRM 51-30-05, AND DWG 9923417-17, REV B.
